MathSciNet Relay Station
MathSciNet bibliographic data
MR2113929 (2006i:26004) 26A27 (46E10 46E15)
Aron, Richard; Gurariy, V. I.; Seoane, J. B. Lineability and spaceability of sets of functions on $\Bbb R$. Proc. Amer. Math. Soc. 133 (2005), no. 3, 795–803 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement